Hiroshima Mathematical Journal

Oscillatory properties of systems of neutral differential equations

Anatoli F. Ivanov and Pavol Marušiak

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 24, Number 2 (1994), 423-434.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206128033

Digital Object Identifier
doi:10.32917/hmj/1206128033

Mathematical Reviews number (MathSciNet)
MR1284384

Zentralblatt MATH identifier
0811.34054

Subjects
Primary: 34K15
Secondary: 34K40: Neutral equations

Citation

Ivanov, Anatoli F.; Marušiak, Pavol. Oscillatory properties of systems of neutral differential equations. Hiroshima Math. J. 24 (1994), no. 2, 423--434. doi:10.32917/hmj/1206128033. https://projecteuclid.org/euclid.hmj/1206128033


Export citation

References

  • [1] D. D. Bainov and D. D. Mishev, Oscillation Theory for Neutral Differential Equations with Delay, Adam Hilger, Bristol, Philadelphia and New York,1991.
  • [2] I. Gyri and G. Ladas, Oscillation of systems of neutral differential equations, Differential and Integral Equations, (to appear)
  • [3] A. F. Ivanov and P. Marusiak, Oscillation and asymptotic properties of solutions of systems of neutral type functional differential equations., Ukrainian Math. J., 44 (1992), 1044-1049.
  • [4] A. F. Ivanov, J. Jaros, and T. Kusano, Existence of nonoscillatory solutions for a class of neutral functional differential equations, (in preparation).
  • [5] J. Jaros and T. Kusano, Oscillation theory of higher order linear functional differential equations of neutral type, Hiroshima Math J., 18 (1988), 509-531.
  • [6] I. T. Kiguradze, On the oscillations of solutions of the equation d m u/dt m -å(t)\u msgn w = 0, Math. Sb., 65 (1964). (Russian)
  • [7] P. Marusiak, On unbounded nonoscillatory solutions of systems of neutral differential equations, Czechoslovak Math. J., 42 (1992), 117-128.
  • [8] V. N. Shevelo, N. V. Varech, and A. G. Gritsai, Oscillatory properties of solutions of systems of differential equations with deviating arguments, Preprint no. 85.10, Institute of Mathematics of the Ukrainian Academy of Sciences (1985). (Russian)